MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305210
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe oral 3ml amber had foreign matter.The following information was provided by the initial reporter: it was reported that additional issues for the buccolam syringes.Considering the volumes of defects that we were observing in the dosed syringes, one batch of incoming product ad052001 buccolam syringe 3ml lot 100941 has been reviewed.23,000 syringes from batch ad052001, lot 100941, were inspected before being loaded into the dosing machine (directly from the supplier).The following defects were found: syringes with misaligned printing: (b)(4) units syringes with stained plungers: (b)(4) units syringes with broken or cracked plungers: (b)(4) units syringes with a notch in the plunger: (b)(4) units syringes with bent plungers: (b)(4) units find pictures in the attached document.Note that our reference for the case is (b)(4).Before use.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up.Six photos of 3 ml amber oral syringes part number 305210 were reviewed, revealing multiple non conforming conditions.The images showed syringes with cracked and bent plunger rods, plunger rod damage affecting multiple units, missing and skewed scale markings, barrel flange damage, and black discoloration on a plunger rod.These observed defects do not meet product specifications.The likely root causes include the molding process for embedded foreign matter, the marking process for barrel damage and skewed scale defects, and the assembly process for damage to the plunger rods.A device history record review was completed for material number 305210, lot 4278622.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is in compliance with applicable product specifications.

Brand Name
BD ORAL SYRINGE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24184863
Report Number1213809-2026-00028
Device Sequence Number18522691
Product Code KYW
UDI-Device Identifier30382903052104
UDI-Public(01)30382903052104(17)290930(10)4278622
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305210
Device Lot Number4278622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown